MAUDE Adverse Event Report: ENTERRA MEDICAL, INC. ENTERRA II IPG; GASTRIC STIMULATOR

ENTERRA MEDICAL, INC. ENTERRA II IPG; GASTRIC STIMULATOR
Model Number 37800
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sales rep heard about issue with leads being cut when new system was being implanted.The explanted device was not returned for analysis.Unable to obtain serial numbers for cut leads.
 
Event or Problem Description
Leads inadvertently cut during unrelated gp surgery (kidney transplant).Patient symptoms have been worsening exponentially in the last 6 months without therapy (post leads damage), with the patient being admitted to the hospital and requiring iv fluids infusion at home.During a kidney transplant surgery, both leads were inadvertently cut.The transplant team informed the imaging physician.Replacement was delayed for the patient to recover from the transplant.A new enterra system was implanted on (b)(6) 2025.The patient tolerated the procedure well, which was performed open due to the presence of a large amount of adhesions.Patient had leads cut accidentally during a non-related procedure; later revised to replace entire system.

Brand Name
ENTERRA II IPG
Common Device Name
GASTRIC STIMULATOR
Manufacturer (Section D)
ENTERRA MEDICAL, INC.
5353 wayzata blvd., ste. 400
saint louis park MN 55416
MDR Report Key22644347
Report Number3027386225-2025-00091
Device Sequence Number8654345
Product Code LNQ
UDI-Device Identifier00763000449704
UDI-Public00763000449704
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
H990014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number37800
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age60 YR
Patient SexFemale